# SDR A6WA201040304

- Difficulty date: April 25, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 19,986 hours, 18,069 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE WAITING TO CAPTURE GLIDE SLOPE, AP PITCHED UP 15 DEGREES, TURNED OFF AUTO PILOT AND RETUREND TO NORMAL FLIGHT.  REENGAGED AP AND AP FUNCTIONED NORMALLY.  PERFORMED ELEVATOR SERVO SPIN TEST IAW AMM 22-11-00.  SERVO SPIN TEST GOOD AT THIS TIME, AUTOPILOT REMOVED FROM MEL AND PLACARDS.
